# SDR AALA201601299006

- Difficulty date: January 28, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 27,015 hours, 3,830 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  WHILE PERFORMING JC 33C80052002, FOUND 3R DOOR ASSIST BOTTLE LOW.  SERVICED 3R DOOR ASSIST BOTTLE IAW AMM 52-10-00-600-802.
